# SDR ASAA954002

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Condition: Binding
- Location: Ailerons
- Part time: 963 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - FLT 533 - DURING CLIMB-OUT, THE A/C DID NOT RESPOND WELL TO ROLL CNTRL.  IT WAS SLOW TO RESPOND TO ROLL INPUT.  BETWEEN 0 AND 60 YOKE DEFLECTION THERE WAS A  DEAD SPOT NOTED.  AS AIRSPEED INCREASED THE ROLL RATE IMPROVED BUT WAS NOT NORMAL UP TO 280 KTS AND MACH .74 AT 28,000 FT.  FLT WAS DIVERTED TO LAX.  REPLACED 'A' AND 'B' SYS AILERON PWR CNTRL UNITS AS A PRECAUTIONARY MEASURE.  ACCOMPLISHED FULL FLT CONTROL CHECK ON TEST FLT AND SYS OP NORMALLY.  MX REPLACED THE AILERON TRIM ACT FOR T/S.  MX REPLACED THE AILERON TWR SHAFT ASSY (AILERON CENTERING  MECH P/N 657596025) AND THE LOST MOTION DEVICE ASSY (AILERON TRANSFER MECH P/N 655420016)  AS FINAL CORRECTIVE ACTION.  (W)
